Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 26, NWS Raleigh, NC

July 13, 20204 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 13, 2020, 3:48 PM EDT for 4 counties in North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2020, 3:48 PM EDT (19:48 UTC)
Expired
Jul 13, 2020, 6:08 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Anson County, NC, Montgomery County, NC, Richmond County, NC, Stanly County, NC

The radar

The Columbia radar (KCAE), 156 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
663 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

454 
WGUS52 KRAH 131948
FFWRAH
NCC007-123-153-167-132245-
/O.NEW.KRAH.FF.W.0026.200713T1948Z-200713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
348 PM EDT Mon Jul 13 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Anson County in central North Carolina...
  Southwestern Montgomery County in central North Carolina...
  Western Richmond County in central North Carolina...
  Southeastern Stanly County in central North Carolina...

* Until 645 PM EDT.

* At 347 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin 
  shortly. Two cells were producing heavy rain, one near Ansonville 
  and the other across rural southern Anson County.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Albemarle, Wadesboro, Ansonville, Polkton, Norwood, Oakboro, Mount
  Gilead, Lilesville, Morven and Peachland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3537 8037 3534 8012 3516 7990 3503 7986
      3495 7987 3490 7985 3486 7990 3481 7992
      3482 8032 3519 8028 3520 8030 3517 8032
      3517 8034 3518 8037

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

10
2 follow-up statements
705 
WGUS72 KRAH 132101
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
501 PM EDT Mon Jul 13 2020

NCC007-132108-
/O.CAN.KRAH.FF.W.0026.000000T0000Z-200713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-
501 PM EDT Mon Jul 13 2020

...THE FLASH FLOOD WARNING FOR ANSON COUNTY IS CANCELLED...

The heavy rain has ended across Anson County, thus flooding is no 
longer expected to pose a threat. However, 2 inches of rain fell and 
there may be some lingering water on roadways. Please continue to 
heed any remaining road closures and use caution when encountering 
water on the roadway.

LAT...LON 3535 8021 3534 8012 3516 7990 3512 7992
      3512 7995 3509 8003 3511 8007 3514 8008
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8016 3518 8016

$$

NCC123-153-167-132245-
/O.CON.KRAH.FF.W.0026.000000T0000Z-200713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery NC-Richmond NC-Stanly NC-
501 PM EDT Mon Jul 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN
STANLY COUNTIES...

At 458 PM EDT, Doppler radar indicated heavy rain across the warned 
area. Up to two inches of rain have already fallen. Flash flooding 
is expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Albemarle, Norwood, Mount Gilead, Uwharrie Haven and Lake Tillery. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3535 8021 3534 8012 3516 7990 3512 7992
      3512 7995 3509 8003 3511 8007 3514 8008
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8016 3518 8016

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

10
267 
WGUS72 KRAH 132208
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
608 PM EDT Mon Jul 13 2020

NCC123-153-167-132218-
/O.CAN.KRAH.FF.W.0026.000000T0000Z-200713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery NC-Richmond NC-Stanly NC-
608 PM EDT Mon Jul 13 2020

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MONTGOMERY...NORTHWESTERN
RICHMOND AND SOUTHEASTERN STANLY COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3535 8021 3534 8012 3516 7990 3512 7992
      3512 7995 3509 8003 3511 8007 3514 8008
      3517 8010 3519 8011 3519 8013 3518 8013
      3517 8014 3517 8016 3518 8016

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:50 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 13, 2:50 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
250 PM EDT Mon Jul 13 2020

.SYNOPSIS...
A weak surface trough will linger over the region into tonight.
Subtropical high pressure will then build across the region through
late week.

&&

.NEAR TERM /TONIGHT/...
As of 250 PM Monday...

Surface analysis shows a boundary oriented from northeast to
southwest across North Carolina, primarily noticeable by a dewpoint
gradient. Nearly all afternoon convection has formed along and to
the south of this boundary across southern North Carolina, although
there are some rogue showers and a storm north of US 64. Wind gusts
remain the primary concern for severe weather with dry air aloft and
modest values of DCAPE. CAPE is plentiful, although wind shear is
minimal. In fact, with such little steering flow, storm motion has
been slow, and with precipitable water values between 1.5 and 1.8,
this raises the potential for flash flooding. The focus of storms
should slowly shift to the I-95 corridor during the late afternoon,
with only a slight chance of showers/storms remaining east of I-95
during the evening hours before conditions dry out. Expect typical
North Carolina summertime lows overnight, with temperatures
bottoming out in the lower 70s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 250 PM Monday...

As the boundary moves east along the North Carolina shoreline, the
focus of precipitation will also move east. Have retained a slight
chance of showers across southern and eastern counties, but really
think that most precipitation should be contained to coastal areas.
With a little bit less cloud cover around, high temperatures should
creep up a couple degrees bringing all locations into the lower 90s.
No showers/storms are expected after sunset Tuesday night, and lows
will fall into the low to mid 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 121 PM Monday...

Mid level ridging will dominate the wx pattern over the Carolinas
Wednesday and Thursday, resulting in above normal temps with heat
index values 100 and below climo daily PoPs.  The ridge will begin
to weaken across the East Friday through Sunday as the ridge center
shifts westward toward then over the Central Plains. By Monday, a
weak trough will be in place over our region, between the ridge
center over the Central Plains and the ridge center over Bermuda.
Thus the chance for afternoon and evening showers and tstms will
increase back to climo, or perhaps even a little above climo, Friday
through Monday, along with temps a couple deg cooler thanks to
increased cloud coverage and rain shower coverage.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 105 PM Monday...

24 hour TAF period: Scattered to numerous thunderstorms are expected
this afternoon, with the greatest activity across eastern ports such
as FAY/RWI. While a thunderstorm cannot be ruled out at INT/GSO, had
less confidence in those locations, and downgraded the precipitation
mention to a VCSH mention instead of a VCTS mention. There should be
no widespread restrictions from precipitation, although heavier
showers/storms could produce brief restrictions that are not
specifically mentioned in the TAFs. All precipitation should come to
an end shortly after sunset. While some model guidance suggested
that there could be restrictions around dawn, feel that any such
restrictions would likely be related to where rainfall occurs today
and that a mention of restrictions could wait until a later TAF
package once rainfall has been observed.

Outlook: Generally VFR conditions are expected through Saturday.
There is a chance of an afternoon or early evening thunderstorm,
with details generally low confidence at any given location at this
time.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Green
SHORT TERM...Green
LONG TERM...np
AVIATION...Green/Badgett
Hazardous weather outlook, Jul 13, 4:32 AM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
432 AM EDT Mon Jul 13 2020

NCZ007>011-025>028-041>043-077-078-088-089-140845-
Person-Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Wake-Johnston-Wilson-Harnett-Wayne-Cumberland-Sampson-
432 AM EDT Mon Jul 13 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today into the early evening.
Locally heavy rainfall and wind gusts to 40 or 50 mph will be likely
in the strongest storms. Frequent lightning will also pose a hazard.

.DAYS TWO THROUGH SEVEN...Wednesday through Sunday.

Heat index values of 97 to 102 are expected each afternoon through
the forecast period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ073>076-083>086-140845-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke-
432 AM EDT Mon Jul 13 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Widespread hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Sunday.

Heat index values of 99 to 102 are expected each afternoon Wednesday
through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>024-038>040-140845-
Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
432 AM EDT Mon Jul 13 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Widespread hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat index values in the upper 90s can be expected each afternoon
Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 2:43 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
243 PM EDT Mon Jul 13 2020

NCZ073-074-083-084-131930-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
243 PM EDT Mon Jul 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ANSON...SOUTHERN
MONTGOMERY...RICHMOND AND SOUTHEASTERN STANLY COUNTIES UNTIL 330 PM
EDT...

At 242 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles west of Ansonville
to 7 miles north of Cheraw Municipal Airport. Movement was east at 35
mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Rockingham, Wadesboro, Hamlet, Ansonville, Polkton, Norwood, Mount
Gilead, Ellerbe, Dobbins Heights and Lilesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3518 8028 3520 8028 3518 8031 3521 8031
      3525 7967 3519 7966 3515 7961 3488 7960
      3485 7963 3482 7962 3482 7963 3480 7969
      3482 8032
TIME...MOT...LOC 1842Z 256DEG 30KT 3509 8024 3482 7992
Special weather statement, Jul 13, 3:07 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
307 PM EDT Mon Jul 13 2020

NCZ085-086-132000-
Scotland NC-Hoke NC-
307 PM EDT Mon Jul 13 2020

...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND HOKE COUNTIES UNTIL
400 PM EDT...

At 305 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Hoffman, or 11 miles west of Raeford, moving
southeast at 5 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Laurel Hill, Rockfish and Camp Mackall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
      3491 7956 3494 7959 3499 7957 3504 7946
      3508 7942 3506 7909 3504 7909 3499 7905
      3497 7904 3493 7907 3483 7919 3484 7935
      3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 1905Z 301DEG 4KT 3495 7941

10
Special weather statement, Jul 13, 3:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
315 PM EDT Mon Jul 13 2020

NCZ078-086-088-089-132015-
Sampson NC-Hoke NC-Wayne NC-Cumberland NC-
315 PM EDT Mon Jul 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WAYNE...
SAMPSON...CUMBERLAND AND NORTHEASTERN HOKE COUNTIES UNTIL 415 PM
EDT...

At 314 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Clinton to near
Fayetteville. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Fayetteville, Clinton, Fort Bragg, Harrells, Godwin, Pope AFB, Hope
Mills, Spring Lake, Eastover and Roseboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3468 7835 3485 7850 3485 7883 3483 7890
      3492 7896 3495 7903 3492 7907 3514 7918
      3526 7841 3531 7815 3518 7811 3519 7816
      3509 7817 3490 7815 3474 7820 3471 7813
      3472 7811 3471 7811 3468 7816
TIME...MOT...LOC 1914Z 291DEG 28KT 3507 7840 3499 7890
Local storm report, Jul 13, 3:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             2 N PEACHLAND           35.02N 80.27W
07/13/2020  E0.88 INCH       ANSON              NC   PUBLIC

&&
Special weather statement, Jul 13, 3:25 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
325 PM EDT Mon Jul 13 2020

NCZ078-132030-
Wayne NC-
325 PM EDT Mon Jul 13 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY UNTIL
430 PM EDT...

At 325 PM EDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mount Olive, Walnut Creek, Seven Springs and Cliffs Of The Neuse
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3518 7784 3516 7789 3517 7793 3516 7796
      3517 7797 3518 7799 3518 7800 3519 7800
      3519 7804 3518 7807 3518 7809 3519 7811
      3535 7782
TIME...MOT...LOC 1925Z 239DEG 12KT 3522 7783

10
Special weather statement, Jul 13, 3:41 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
341 PM EDT Mon Jul 13 2020

NCZ073-074-083-084-132030-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
341 PM EDT Mon Jul 13 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ANSON...
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN
STANLY COUNTIES UNTIL 430 PM EDT...

At 340 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ansonville, or 12 miles north of Wadesboro, moving northeast at 10
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Ansonville, Norwood, Mount Gilead, Uwharrie Haven and Lake Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3502 8009 3505 8022 3513 8024 3523 8019
      3525 8003 3514 7995 3505 7999
TIME...MOT...LOC 1940Z 224DEG 7KT 3515 8011

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:45 PM EDTSpecial Weather StatementRAHForsyth30 min
Jul 12, 11:58 PM EDTSpecial Weather StatementRAHHoke62 min
Jul 13, 1:04 AM EDTSpecial Weather StatementRAHChatham56 min
Jul 13, 1:46 AM EDTSpecial Weather StatementRAHMontgomery, Randolph59 min
Jul 13, 2:02 AM EDTSpecial Weather StatementRAHWake58 min
Jul 13, 2:38 AM EDTSpecial Weather StatementRAHChatham67 min
Jul 13, 3:17 AM EDTSpecial Weather StatementRAHChatham43 min
Jul 13, 3:28 AM EDTSpecial Weather StatementRAHHarnett, Lee47 min
Jul 13, 4:17 AM EDTSpecial Weather StatementRAHHarnett, Johnston, Wake, Wayne, Wilson73 min
Jul 13, 2:02 PM EDTSpecial Weather StatementRAHCumberland, Harnett43 min
Jul 13, 2:25 PM EDTSpecial Weather StatementRAHSampson65 min
Jul 13, 2:28 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Sampson47 min
Jul 13, 2:35 PM EDTSpecial Weather StatementRAHHalifax55 min
Jul 13, 2:43 PM EDTSpecial Weather StatementRAHAnson, Richmond47 min
Jul 13, 3:07 PM EDTSpecial Weather StatementRAHHoke, Scotland53 min
Jul 13, 3:11 PM EDTSevere Thunderstorm WarningRAHAnson49 min
Jul 13, 3:15 PM EDTSpecial Weather StatementRAHCumberland, Sampson60 min
Jul 13, 3:25 PM EDTSpecial Weather StatementRAHWayne65 min
Jul 13, 3:41 PM EDTSpecial Weather StatementRAHAnson49 min
Jul 13, 3:51 PM EDTAreal Flood AdvisoryRAHScotland3 hr
Jul 13, 4:17 PM EDTSevere Thunderstorm WarningRAHWayne24 min
Jul 13, 5:10 PM EDTSpecial Weather StatementRAHWilson65 min
Jul 13, 6:07 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake, Wilson3 hr
Jul 13, 6:32 PM EDTSpecial Weather StatementRAHJohnston, Wilson58 min
Jul 13, 6:44 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake46 min
Jul 13, 7:19 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Sampson, Wake and 1 more41 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.